# SDR AALA201905309001

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D57640000011
- Part serial: AP1396
- Condition: Debonded
- Location: Rt Wing
- Part time: 49,451 hours, 31,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND RT AILERON DISBONDED. REPLACED RT AILERON IAW AMM 27-14-41-400-001.
